# SDR DALA2021021200827

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 51,823 hours, 27,079 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 3133 - GEAR/DE - ON APPROACH DID GO AROUND DUE TO LGCIU 1 FAULT. HAD 3 GREEN ON WHEEL PAGE. CORRECTIVE ACTION: TROUBLESHOT PER A319 TSM 32-21 FOUND 26GA FAULTY. REPLACED, SEALED, AND APPLIED CORROSION PREVENTION PER A319 AMM 32-21. BITE CHECKS GOOD.
